Has anyone experienced and increase in appetite? Not sure if its just me or if it is the valium. I haven't gained weight because I have increased my activitiy so I won't gain weight.
I take Valium for the last 4 years, it did not increase my appetite, maybe it could be due to some other reason, taking to the doc who prescribed the med have be of help in your case.
Take care, best wishes!
I took Valium today because I have anxiety and had to have an MRI it worked great for me but when I came home I have not stopped eating. I haven't taken it in a year so I really noticed my increased appetite.
- Valium Information for Consumers
- Valium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Valium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Oct 2018 • 2 answers
Updated 3 Sep 2013 • 2 answers
Updated 24 Aug 2014 • 1 answer
Updated 22 Dec 2015 • 1 answer
Posted 28 Feb 2019 • 0 answers